Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ C\sb{11}$ contractions are reflexive. II


Author: Pei Yuan Wu
Journal: Proc. Amer. Math. Soc. 82 (1981), 226-230
MSC: Primary 47A15; Secondary 47A45, 47C05
DOI: https://doi.org/10.1090/S0002-9939-1981-0609656-X
MathSciNet review: 609656
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It has been shown previously by the author that any completely nonunitary $ {C_{11}}$ contraction with finite defect indices is reflexive. In this note we show that this is true even without the completely nonunitary assumption.


References [Enhancements On Off] (What's this?)

  • [1] J. B. Conway and P. Y. Wu, The splitting of $ \mathcal{A}({T_1} \oplus {T_2})$ and related questions, Indiana Univ. Math. J. 26 (1977), 41-56. MR 0425673 (54:13627)
  • [2] J. A. Deddens, Every isometry is reflexive, Proc. Amer. Math. Soc. 28 (1971), 509-512. MR 0278099 (43:3831)
  • [3] -, Reflexive operators, Indiana Univ. Math. J. 20 (1971), 887-889. MR 0412847 (54:968)
  • [4] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, Chelsea, New York, 1951. MR 1653399 (99g:47001)
  • [5] H. Radjavi and P. Rosenthal, Invariant subspaces, Ergebnisse der Math. und ihrer Grenzgebiete, Bd. 77, Springer-Verlag, New York, 1973. MR 0367682 (51:3924)
  • [6] D. Sarason, Invariant subspaces and unstarred operator algebras, Pacific J. Math. 17 (1966), 511-517. MR 0192365 (33:590)
  • [7] B. Sz.-Nagy and C. Foiaş, Harmonic analysis of operators on Hilbert space, North-Holland, Amsterdam; Akadémiai Kiadó, Budapest, 1970. MR 0275190 (43:947)
  • [8] J. Wermer, On invariant subspaces of normal operators, Proc. Amer. Math. Soc. 3 (1952), 270-277. MR 0048700 (14:55g)
  • [9] P. Y. Wu, $ {C_{11}}$ contractions are reflexive, Proc. Amer. Math. Soc. 77 (1979), 68-72. MR 539633 (80k:47010)
  • [10] -, On a conjecture of Sz.-Nagy and Foiaş, Acta Sci. Math. (Szeged) 42 (1980). MR 603322 (82f:47013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47A45, 47C05

Retrieve articles in all journals with MSC: 47A15, 47A45, 47C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0609656-X
Keywords: $ {C_{11}}$ contraction, reflexive operator, double commutant, invariant subspace, absolutely continuous, singular unitary operators
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society